# SDR AU510001447

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 404
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 655961
- Condition: Broken
- Location: Engine
- Part time: 288 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE INTERNAL DAMAGE. SUSPECT CAUSED BY FAILURE OF NR 5 CONNECTING ROD BOLT OR CONNECTING ROD. INVESTIGATION CONTINUING.
